MathSciNet Relay Station
MathSciNet bibliographic data
MR532552 17B20 (17B05)
Block, Richard E.; Wilson, Robert Lee The restricted simple Lie algebras with a two-dimensional Cartan subalgebra. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 4, 682–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement